# SDR DL76L050584

- Difficulty date: October 2, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 60,269 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Seats 3f & 6b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTING AT 3F AND 6B MISSING 1 WHITE LENS AND BOTH BULBS.  RELAMPED AND REPLACED WHITE LENS AT SEATS 3F AND 6B.  OPS CKS OK.
